# SDR AALA202403288929

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 40,419 hours, 15,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SLIDE INDICATES LOW PRESSURE. CHARGED L4 DOOR ASSIST CHARGING BOTTLE IAW AMM 52-10-00
